# SDR V0XD2019011600004

- Difficulty date: January 14, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 34,839 hours, 23,779 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SRTINGER 26R IS CORRODED BETWEEN FS 333.00 AND FS 295.00.  CORRECTIVE ACTION:  REMOVED AND REPLACED STGR 26R(PN:SH670-31634-2) IAW CRJ 700 SRM 51-42--06, 51-41-00, 53-21-03, 51-24-36, 51-40-11, AND 51-.42-21.
